# SDR DALA2025040702633

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 75,980 hours, 25,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 267
- Condition: Odor
- Location: Zone 100
- Part time: 27,633 hours, 9,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FAINT BURNING SMELL EQPT OVHT EICAS MESSAGE AND LEFT RECIRC FAN EICAS MESSAGE ASSOCIATED WITH INOP LIGHT ON SWITCH AFTER LANDING DURING TAXI IN. CORRECTIVE ACTION: R/R LT RECIRC FAN IAW B757 AMM 21-25. OPS TEST GOOD. (7180118)
